RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 108, Number 2, Pages 205–211 (Mi tmf1187)  

This article is cited in 4 scientific papers (total in 4 papers)

Uniform asymptotic formulas for the curved solitons of the Kadomtsev–Petviashvili equations

D. Yu. Ostapenko, A. P. Pal-Val, E. Ya. Khruslov

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

Abstract: The special class of solutions of the Kadomtsev–Petviashvili equations is investigated in the limit $t\to \infty$. It's proved that these solutions split into infinite series of curved solitons in the neighbourhood of the leading edge. Parameters of these solitons depend on the variable $Y=y/t$. Uniform in $Y$ asymptotic formulas are obtained.

DOI: https://doi.org/10.4213/tmf1187

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 108:2, 1013–1018

Bibliographic databases:

Received: 16.11.1995

Citation: D. Yu. Ostapenko, A. P. Pal-Val, E. Ya. Khruslov, “Uniform asymptotic formulas for the curved solitons of the Kadomtsev–Petviashvili equations”, TMF, 108:2 (1996), 205–211; Theoret. and Math. Phys., 108:2 (1996), 1013–1018

Citation in format AMSBIB
\Bibitem{OstPalKhr96}
\by D.~Yu.~Ostapenko, A.~P.~Pal-Val, E.~Ya.~Khruslov
\paper Uniform asymptotic formulas for the curved solitons of the Kadomtsev--Petviashvili equations
\jour TMF
\yr 1996
\vol 108
\issue 2
\pages 205--211
\mathnet{http://mi.mathnet.ru/tmf1187}
\crossref{https://doi.org/10.4213/tmf1187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1430071}
\zmath{https://zbmath.org/?q=an:0935.35138}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 108
\issue 2
\pages 1013--1018
\crossref{https://doi.org/10.1007/BF02070672}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996XA75100003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1187
  • https://doi.org/10.4213/tmf1187
  • http://mi.mathnet.ru/eng/tmf/v108/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anders, I, “Asymptotic solitons of the Johnson equation”, Journal of Nonlinear Mathematical Physics, 7:3 (2000), 284  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Anders, I, “Soliton asymptotics of nondecaying solutions of the modified Kadomtsev-Petviashvili-I equation”, Journal of Mathematical Physics, 42:8 (2001), 3673  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    3. de Monvel, AB, “Soliton asymptotics of rear part of non-localized solutions of the Kadomtsev-Petviashvili equation”, Journal of Nonlinear Mathematical Physics, 9:1 (2002), 58  crossref  mathscinet  zmath  adsnasa  isi
    4. O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Journal of Mathematical Sciences, 138:6 (2006), 6067–6230  mathnet  crossref  mathscinet  zmath  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:302
    Full text:122
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021